Question? I had read somewhere that Curcumin can increase the side effects of the medication you take. Is this the case with people who are taking it along with there CML medication?
Curcumin and Side Effects
Posted 03 February 2012 - 02:15 PM
Posted 03 February 2012 - 03:40 PM
I haven't heard of it increasing side effects. If you do a search on the MD Anderson website, you'll see a bunch of stuff relating to curcumin. Apparently it can stop the spread of breast cancer and slows down pancreatic cancer. At least that's what I read. And I don't know what the statistics are or how many people were included in their studies. They've got an interesting slide show on "healing spices".
Posted 03 February 2012 - 05:04 PM
Hopefully Michael will weigh in soon, I believe he is taking it along with the most miniscule of TKI doses as he has a wickedly sensitive system. You should do a search on the site here for curcumin, there were huge discussions of it when he first started.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users